# SDR DXTA2025052903666

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0415
- Aircraft time: 482 hours, 320 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER A 3 HOUR LEG, 30 MIN TURN, 1.5 HOUR LEG, 30 MIN TURN AND ANOTHER 1.0 LEG THE MAIN CABIN DOOR WAS BECOMING MORE AND MORE DIFFICULT TO CLOSE. IT TOOK EXCESSIVE PRESSURE ON THE HANDLE TO LOCK THE DOOR FROM BOTH THE INSIDE AND OUTSIDE.  AFTER IT SAT ON THE GROUND FOR AN HOUR AND THEN HAD A LOW ALTITUDE FLIGHT, MAIN CABIN DOOR HANDLE SEEMED ALMOST NORMAL CORRECTIVE ACTION: PERFORMED MAIN CABIN DOOR HEALTH CHECK/DATA COLLECTION CHECK LIST. NO DEFECTS NOTED. SENT RESULTS TO MCC. REF CE-680A AMM 52-10-04. VERIFIED DOOR RIG WITH NO DEFECT NOTED PERFORMED SATISFACTORY OPS CHECK OF DOOR WITH NO DEFECT NOTED ALSO CYCLED THE DOOR AND LET IT SIT FOR 30 MINS AND CYCLED IT AGAIN WITH NO DEFECTS NOTED AT THIS TIME . REFF CE 680A AMM 52-10-00 MCC ELECT TO RELEASE AIRCRAFT
